overdose Related Articles Find Help Today Ketamine Overdose Effects - An overdose on ketamine is very dangerous and can have serious effects on a person's health. The loss of consciousness and other effects that it causes can be fatal What is Ketamine Psychosis? - When people take too much ketamine they are at risk for overdose situations similar to psychosis. Symptoms include loss of touch with reality, unconsciousness and amnesia Ketamine Toxicity Dangers & the Need for Treatment - Ketamine toxicity, or a ketamine overdose, can have dangerous side effects that can lead to permanent health issues or even death. What are the Symptoms of an Overdose on Ketamine? - Learn about the early and late symptoms of a ketamine overdose, as well as the potential long-term consequences and how to find treatment help. Recognizing Ketamine Overdose Symptoms - Overdosing on ketamine can lead to amnesia and other consequences. It can induce a k-hole, which is a very negative reaction some users experience Name First Last Email:* Phone:*Use This Format Only: (###) ###-####Individual Dealing with Addiction (required):*MyselfA Loved One(Adult)A Loved One(Minor)A Patient or ClientOtherFinancial/Insurance Situation (required):*No Private Insurance or FundsHave Private Insurance but no FundsMedicaid/State Insurance/MedicareCan invest $3,000 - $5,000/mo + Private InsuranceCan invest $5,000 - $10,000/mo + Private InsuranceCan invest $10,000+/mo + Private InsuranceNo Private Insurance but can invest $10,000+/moUnsureDetails or Comments:Captcha:NameThis field is for validation purposes and should be left unchanged. This iframe contains the logic required to handle Ajax powered Gravity Forms.